# SDR DALA2016032402281

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN  AT CUT OUT OF AFT RT EMERGENCY  EXIT.  PAN WAS REPAIRED IAW SRM 53-05, FIG 32.
